EXACTECH, INC. NV GXL LINR, NTRL, 36MM ID, GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
130-36-54 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Synovitis (2094); Osteolysis (2377); Implant Pain (4561)
| Date of Event |
10/31/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 66 months after a right total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear.Patient developed increasing pain of the right hip.During the procedure the acetabular liner was found to be worn.The preoperative and postoperative diagnosis reported polyethylene liner wear with associated synovitis and osteolysis.Revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: concomitant devices are unknown the product associated with the reported event is within the scope of recall z-1729-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was the cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
Correction: e code "failure of implant" and type of investigation "insufficient information available" are no longer considered relevant.